# SDR REXA2013092401899

- Difficulty date: September 24, 2013
- Submitted: October 3, 2013
- Operation: Air carrier
- Aircraft: N914XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15149
- Aircraft time: 14,840 hours, 9,362 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Panel
- Condition: Chafed
- Location: Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PANEL 684EB IS CHAFED.  REMOVED CHAFE FROM PANEL IAW SRM 51-12-00.  DAMAGE FOUND TO BE OUT OF LIMITS.  REPLACED PANEL WITH NEW IAW SRM 51-40-11.
